# SDR UPS97823134

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 PYLON O/B SIDE AT FWD ACCESS PANEL, PYLON WEB HAS A 3 INCH CRACK.  AREA WAS MAPPED AND SUBMITTED TO ENRG ON N/R 634322.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DHC SK-779-322 (REF UPS ENRG FILE NR DC8-54-0038).
